# SDR AUS20021411

- Difficulty date: December 10, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Part number: BACB30LM8D94
- Condition: Corroded
- Location: Nacelle/Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 STRUT FUSE PIN SECONDARY RETENTION BOLT SHOWED EVIDENCE OFCORROSION UNDER THE HEAD. FOUND DURING INSPECTION IAW AD/B747/85.
